Depo Injection side effects?

Hi

I had my first injection on Wednesday and I was just wondering whether anyone else had been on it and experienced bad headaches that you can't shift?

I think I'm worrying myself as not long ago I had to have blood tests re-done as my prolactin level was raised and the doc told me to come back if I started to get headaches or dizziness, which I've now got but not sure if its just due to the injection?

Also been getting really bad cramps which are like period cramps but in my pelvic region and I have constant backache?

Should I go back to the docs?

Thanks!

2 Replies

oldestnewest
  • These sound like pretty standard side effects, but if the Doc told you to go back if you got head aches again then you obviously should.

    With anything that affects your period it often takes 3 to 6 months to settle down, and headaches are common on depo. Also it's a 50:50 thing if you will totally stop having periods, especially if your an endo sufferer. When I was on it I bled over 50% of the time, and had to reduce the gap from 12 to 10 weeks, but it was still a million times better than normal periods and I would go back on it if I wasn't ttc.

    Hope you get on ok with it and it helps you x

  • I was in more pain when I went on depo, I bled almost all of the time, the pain was constantly there and I was foul towards others. My hair started growing faster and thicker too. I had to start taking microgynon along with the depo which for about a month made me feel normal again, I had energy the pain was gone and I was happy but it was short lived as I started bleeding all the time after a while and with that came everything else.

    It does take time for your body to get used to the depo but I'd suggests you go back to the doctors with anything your unsure of as it could be a depo side affect but nest to be safe and check it out.

    Hope everything gets sorted xx

You may also like...